• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

zopiclone , and seeing things please answer x

J

jekel1

Well-known member
Joined
Sep 9, 2009
Messages
123
Location
bradford west yorks
i take 20 mg of olanzapine and 15ng of valium but just a week ago i was put on zopiclone 7.5 mgs , since then i hear tapping on the walls see thigs like people walking round my home and no one else can see them, my appointment isnt until 2 months time what iam going to do , do you think takeing the zopiclone has made me worse? iam bi polar by the way.

thankyou x
 
S

skyblue

Guest
Hi,

I very much doubt it's the Zopiclone that's causing this, but I could be wrong.

You should be able to call your MHT, Crisis Team or A & E otherwise. Maybe the Olanzapine isn't working for you correctly.

Try and stay calm and get in touch with somebody that can help you, you should be able to see somebody as soon as possible if things are too distressing for you.

Hope you're able to get things sorted.

:flowers:
 
T

TOONAFISH

Well-known member
Joined
Nov 23, 2008
Messages
2,686
Location
Bonnie Scotland
i didnt get this side effect. have you spoken to nhs or similar. hope you are ok. x
 
iffybob

iffybob

Well-known member
Joined
Oct 20, 2009
Messages
4,858
Location
England
Short

Zopiclone is a short term med, about a week, I have herd of peps taking them for longer.

from what I have been told they only realy work for about a week continuouse use, and after that there affectiveness goes down, and then they dont work.

I havent had the effects you speek of but I only take about 1 a week....
 
shaun3210

shaun3210

Well-known member
Joined
Feb 18, 2009
Messages
1,805
Location
Up North
I have been on Zoplicone since last May, I have had a look at the leaflet that comes in the box and what you have described is on the list of possible side effects, it says to tell your doctor as soon as possible, so I suggest you ring your GP and ask for advice :)
 
J

jekel1

Well-known member
Joined
Sep 9, 2009
Messages
123
Location
bradford west yorks
thanks guys

no i havent spoke to him yet i feel he would be too busy to deal with me , he told me ring him if anything goes wrong but he sees a lot of people apart from me and i dont want to trouble him , what should i do?
 
Q

quality factor

Guest
Hi,

What you are experiencing sounds very uncomfortable for you, I think you should talk to your GP to be on the safe side, it doesn't sound like a good interaction of your meds.

QF.
 
iffybob

iffybob

Well-known member
Joined
Oct 20, 2009
Messages
4,858
Location
England
Agrement

I agree , you need to see or at lest talk to your GP, what you have said sounds seriouse ..... you are as important as any one else he has to deal with.

At my surgury I can call the surgury and one of the doctors will call me back later, talk to the surgury secutary and ask, remember to ask roughly what time they will call you back if you do.

They cant help you if they dont know....... boB ..... :)
 
J

jekel1

Well-known member
Joined
Sep 9, 2009
Messages
123
Location
bradford west yorks
i called them

i called my phyc doctor and he said to stop taking the zopiclone and take 10mgs of diazpam insted he said itsa less common side effect and hes going to call me on friday to see how its going i just hope i can sleep now , i dont know whats up with me i saw a lady in a blue dress run in to my sons bed room. this is no fun i was doing so well as well. i know i go on but what are your exprences with waht you see and hear that arnt there? what if im sane and my house is haunted?
 
iffybob

iffybob

Well-known member
Joined
Oct 20, 2009
Messages
4,858
Location
England
Good

Glad you got help, I hope it goes ok.

I did not get halucination from zopiclone, the visual stuff I see is all in my head, like watching a dream, but I get them all the time, some of them are funny, I get strange looks when i am out and I laugh at them, but some are real violent and bad, I try and ignor them, but they still make me feel bad.....

..... boB .......(y)
 
Q

quality factor

Guest
Hi there,

Try and calm down as much as you can and take the 10mg valium when you're supposed to. Try not to anticipate that you won't sleep because that can tense you up and make sleep more difficult.
I can understand your fears about your house being haunted, but this is most unlikely if you have only been seeing things since taking the med combination.
See how things go and talk to your GP on Friday.
We are here if you need us,
take care,
QF.
 
J

jekel1

Well-known member
Joined
Sep 9, 2009
Messages
123
Location
bradford west yorks
hi

i get that too mainly at night when im trying to sleep but sometimes it spills out ! the oddest think i ever saw was when i was having an M.R.I i saw birds inside the machine with me ! and i was on my own miles from home in a bloody M.R.I machine ! i see like wisps of black smoke and hear tapping i even heard a man call me a fing liar on a train so much so i git up and started looking for a man who could of said it. i can feel my self going into manic or hypomainic can you? do you know when your going up or down? thanks for replying its really helping me right now. sorry if i go on a bit.
 
iffybob

iffybob

Well-known member
Joined
Oct 20, 2009
Messages
4,858
Location
England
Ummmm....!

I know I am going up or down with "hind sight", sorry not much help.

I have bad dreams and nightmare, I do find that the attitudes of them carry through into life, which is bad if they are violent and confrontational, I find it is just easyer not to go out on those days........

When I go out into town or go some where I ware an MP3 player, so I am not listerning to 'every' conversation, and keep the paraniod noise at bay, and so I can try and focus on the music to try and ingnor the distracting thougts.

It does not always work, and some times I am not concentrating on the real world enough, or I get a distracting thought at the wrong time and walk out into the road, so far I have been lucky, just a few misses......;)
 
Thread starter Similar threads Forum Replies Date
HLon99 Bipolar Forum 3
Pink Bipolar Forum 2
Top